MAUDE Adverse Event Report: DEPUY MITEK LLC US RGDFIX FEM3.3MM ST BR XPIN KIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RGDFIX FEM3.3MM ST BR XPIN KIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210816
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The complaint devices are not being returned, therefore are unavailable for physical evaluations.A review into the depuy synthes mitek complaints system revealed no other complaints for these lot of devices that were released to distribution.We cannot discern a root cause for the reported failure modes.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within these devices' families as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an anterior cruciate ligament acl surgical procedure, it was observed that the wings on their rigidfix bcryl 3.3mm femoral st trocar broke off outside the patient.The sales rep stated that nothing fell in the patient.The sales rep also reported that during the same case their rigidloop adjustable cortical implant standard (first time used at the facility) the implant was introvertly pulled off the card before implanting into the patient.The sales rep reported that the surgeon completed the procedure with other like devices using the same bone hole with no patient consequences or delays.The sales rep stated that both devices were discarded.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).Correction: a non-conformance search was performed and no nonconformances were identified for this product code and lot combination.

Brand Name
RGDFIX FEM3.3MM ST BR XPIN KIT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8265336
Report Number1221934-2019-56072
Device Sequence Number2357749
Product Code MAI
UDI-Device Identifier10886705001309
UDI-Public10886705001309
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number210816
Device Lot Number3897595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2016
Supplement Date Received by Manufacturer01/26/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date01/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1